Vol. 98, No. 1, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A Morita context related to finite automorphism groups of rings

Miriam Cohen

Vol. 98 (1982), No. 1, 37–54
Abstract

Let R be a semiprime ring, G a finite group of automorphisms of R and RG the fixed ring. We investigate the associated Morita context (RG,R,R,RG), where RG is the skew group ring. We then apply these results to two situations: (1) G is X-outer (2) R is |G|-torsion free.

Mathematical Subject Classification
Primary: 16A74, 16A74
Secondary: 16A72
Milestones
Received: 18 September 1980
Revised: 27 February 1981
Published: 1 January 1982
Authors
Miriam Cohen
Mathematics Department
Ben Gurion Univ. of the Negev
84105 Beer-Sheva
Israel
http://www.math.bgu.ac.il/~mia/